# SDR R61A201607300474

- Difficulty date: July 30, 2016
- Submitted: August 14, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,155 hours, 20,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Grounding Strap
- Part number: NAS180138
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 33,155 hours, 20,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION TO THE OUTBOARD RT PYLON GROUNDING STRAP HARDWARE. MAINTENANCE REMOVED AND REPLACED THE GROUNDING STRAP HARDWARE IAW AMM 20-13-21.
